Thank you for your question! I don't think it's a high possibility, but there are some over-the-counter cold and allergy medications that have been shown to cause false positives on amphetamine screenings. I don't know much about it, so I would recommend that you speak with someone who administers and evaluates the tests if you need more information.
Best of luck,
Casey is right, ask the lab tech, your pharmacist or whoever is administering he test about that.
Just so you know, some over-the-counter antihistamine/decongestants contain pseudoephedrine, which is the drug that makes them work, but is also the drug that people use to make crystal meth -- an amphetamine.
I have no idea if taking Sudafed will cause you to test positive for amphetamines, so I would ask. In the mean time, you may want to avoid it if you're concerned.
The drug in Zyrtec is Cetirizine hydrochloride, not pseudoephedrine. So, theoretically, it shouldn't cause any positives, but like I said, I don't know that for sure.
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.